# SDR P5CA0401137

- Difficulty date: August 10, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 94,992 hours, 17,544 cycles
- Engine: Ge CF650E2
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Loose
- Location: Rudder Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RUDDER RATIO LIGHT CAME ON DURING CLIMBOUT, 220KTS, FLAPS 1 DEGREE.  RESEATED CONNECTOR TO RUDDER RATIO CONTROLLER AND SERVO ACTUATOR IAW AMM 27-21-00..
